# SDR AALA20130301017

- Difficulty date: February 7, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INDICATES CRACKS AT STATION 727B RIGHT BUTTLINES 45 AND 25 AND LEFT BUTTLINES 45 AND 25, BOTH AFT HOLES.  INSTALLED SEAT TRACK REPAIR PER EA B737-53-028586.
